Author Ramaiah, V. Sita| Suryanarayana, D.|
Published Date 1979-12
Publication Title Mathematical Journal of Okayama University
Volume volume21
Issue issue2
Content Type Journal Article
Author Bin-Saad, Maged G.|
Published Date 2007-01
Publication Title Mathematical Journal of Okayama University
Volume volume49
Issue issue1
Content Type Journal Article
Author Feigelstock, Shalom|
Published Date 1992-01
Publication Title Mathematical Journal of Okayama University
Volume volume34
Issue issue1
Content Type Journal Article
Author Houh, Chorng-Shi|
Published Date 1963-12
Publication Title Mathematical Journal of Okayama University
Volume volume12
Issue issue1
Content Type Journal Article
Author Abe, Naoto| Nemoto, Hiroaki| Yamaguchi, Seiichi|
Published Date 1993-01
Publication Title Mathematical Journal of Okayama University
Volume volume35
Issue issue1
Content Type Journal Article
Author Yokota, Ichiro|
Published Date 1982-06
Publication Title Mathematical Journal of Okayama University
Volume volume24
Issue issue1
Content Type Journal Article
Author Ninomiya, Yasushi|
Published Date 1993-01
Publication Title Mathematical Journal of Okayama University
Volume volume35
Issue issue1
Content Type Journal Article
Author Nishinaka, Tsunekazu|
Published Date 1994-01
Publication Title Mathematical Journal of Okayama University
Volume volume36
Issue issue1
Content Type Journal Article
Author Mogami, Isao|
Published Date 1994-01
Publication Title Mathematical Journal of Okayama University
Volume volume36
Issue issue1
Content Type Journal Article
Author Xu, Liqiong| Xue, Weimin|
Published Date 1998-01
Publication Title Mathematical Journal of Okayama University
Volume volume40
Issue issue1
Content Type Journal Article
Author Abu-Khuzam, Hazar| Yaqub, Adil|
Published Date 1979-12
Publication Title Mathematical Journal of Okayama University
Volume volume21
Issue issue2
Content Type Journal Article
Author Outcalt, David L.| Yaqub, Adil|
Published Date 1979-06
Publication Title Mathematical Journal of Okayama University
Volume volume21
Issue issue1
Content Type Journal Article
Author Qin, Xiaolong| Su, Yongfu| Wu, Changqun|
Published Date 2008-01
Publication Title Mathematical Journal of Okayama University
Volume volume50
Issue issue1
Content Type Journal Article
Author Yamanishi, Seiki|
Published Date 1995-01
Publication Title Mathematical Journal of Okayama University
Volume volume37
Issue issue1
Content Type Journal Article
Author Ichimura, Humio|
Published Date 2006-01
Publication Title Mathematical Journal of Okayama University
Volume volume48
Issue issue1
Content Type Journal Article
FullText URL mjou_060_073_089.pdf
Author Wu, Tsung-Hsuan|
Abstract We give the stable splittings of the complex connective K-theory of the classifying space BSO(2n + 1), n≥1.
Keywords stable splitting complex connective K-theory classifying space Adams spectral sequence
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 73
End Page 89
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
Author Omae, Shinichiro|
Published Date 2005-01
Publication Title Mathematical Journal of Okayama University
Volume volume47
Issue issue1
Content Type Journal Article
Author Kato, Kiriko|
Published Date 2001-01
Publication Title Mathematical Journal of Okayama University
Volume volume43
Issue issue1
Content Type Journal Article
Author Tomita, Minoru|
Published Date 1959-12
Publication Title Mathematical Journal of Okayama University
Volume volume9
Issue issue1
Content Type Journal Article
Author Tomita, Minoru|
Published Date 1960-10
Publication Title Mathematical Journal of Okayama University
Volume volume10
Issue issue1
Content Type Journal Article